# SDR SWIA202162962

- Difficulty date: October 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR LOWER AFT PAN CORRODED ON LOWER SIDE.    (C-CHECK RO 12-4-2021)    REMOVED AND REPLACED THE GALLEY SERVICE DOOR LOWER AFT PAN REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21,CRJ 200 SRM 51-42-13, & DWG 601R38304 REV BM.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.CHECKS GOOD.
